Translator Disclaimer
September 2006 Uniform almost everywhere domination
Peter Cholak, Noam Greenberg, Joseph S. Miller
J. Symbolic Logic 71(3): 1057-1072 (September 2006). DOI: 10.2178/jsl/1154698592

Abstract

We explore the interaction between Lebesgue measure and dominating functions. We show, via both a priority construction and a forcing construction, that there is a function of incomplete degree that dominates almost all degrees. This answers a question of Dobrinen and Simpson, who showed that such functions are related to the proof-theoretic strength of the regularity of Lebesgue measure for Gδ sets. Our constructions essentially settle the reverse mathematical classification of this principle.

Citation

Download Citation

Peter Cholak. Noam Greenberg. Joseph S. Miller. "Uniform almost everywhere domination." J. Symbolic Logic 71 (3) 1057 - 1072, September 2006. https://doi.org/10.2178/jsl/1154698592

Information

Published: September 2006
First available in Project Euclid: 4 August 2006

zbMATH: 1109.03034
MathSciNet: MR2251556
Digital Object Identifier: 10.2178/jsl/1154698592

Rights: Copyright © 2006 Association for Symbolic Logic

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.71 • No. 3 • September 2006
Back to Top